Name
Grade
School

Date
Questions20
Score

1

Express 09:55 AM in 24 hours format

2

Express 01:55 PM in 24 hours format

3

Express 05:55 AM in 24 hours format

4

Express 03:05 AM in 24 hours format

5

Express 05:55 PM in 24 hours format

6

Express 10:50 PM in 24 hours format

7

Express 10:05 AM in 24 hours format

8

Express 12:15 PM in 24 hours format

9

Express 08:55 AM in 24 hours format

10

Express 08:15 PM in 24 hours format

11

Express 01:40 PM in 24 hours format

12

Express 04:15 AM in 24 hours format

13

Express 11:35 PM in 24 hours format

14

Express 11:45 AM in 24 hours format

15

Express 09:05 PM in 24 hours format

16

Express 07:35 PM in 24 hours format

17

Express 01:25 AM in 24 hours format

18

Express 02:10 AM in 24 hours format

19

Express 02:00 PM in 24 hours format

20

Express 03:45 PM in 24 hours format

Answers Key

Show All Workout

1

Express 09:55 AM in 24 hours format

09:55 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 09:55 AM = 09:55 hours

∴ 09:55 AM = 09:55 hours

2

Express 01:55 PM in 24 hours format

13:55 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

01:55 PM = 01:55 + 12 = 13:55 hours

∴ 01:55 PM = 13:55 hours

01:55 PM = 01:55 + 12 = 13:55 hours

∴ 01:55 PM = 13:55 hours

3

Express 05:55 AM in 24 hours format

05:55 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 05:55 AM = 05:55 hours

∴ 05:55 AM = 05:55 hours

4

Express 03:05 AM in 24 hours format

03:05 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 03:05 AM = 03:05 hours

∴ 03:05 AM = 03:05 hours

5

Express 05:55 PM in 24 hours format

17:55 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

05:55 PM = 05:55 + 12 = 17:55 hours

∴ 05:55 PM = 17:55 hours

05:55 PM = 05:55 + 12 = 17:55 hours

∴ 05:55 PM = 17:55 hours

6

Express 10:50 PM in 24 hours format

22:50 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

10:50 PM = 10:50 + 12 = 22:50 hours

∴ 10:50 PM = 22:50 hours

10:50 PM = 10:50 + 12 = 22:50 hours

∴ 10:50 PM = 22:50 hours

7

Express 10:05 AM in 24 hours format

10:05 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 10:05 AM = 10:05 hours

∴ 10:05 AM = 10:05 hours

8

Express 12:15 PM in 24 hours format

12:15 hours

Solution

when the time is after noon and less than 1 o’clock in the noon, the 24 hour time representation is same as in the 12 hour format

∴12:15 PM = 12:15 hours

∴12:15 PM = 12:15 hours

9

Express 08:55 AM in 24 hours format

08:55 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 08:55 AM = 08:55 hours

∴ 08:55 AM = 08:55 hours

10

Express 08:15 PM in 24 hours format

20:15 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

08:15 PM = 08:15 + 12 = 20:15 hours

∴ 08:15 PM = 20:15 hours

08:15 PM = 08:15 + 12 = 20:15 hours

∴ 08:15 PM = 20:15 hours

11

Express 01:40 PM in 24 hours format

13:40 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

01:40 PM = 01:40 + 12 = 13:40 hours

∴ 01:40 PM = 13:40 hours

01:40 PM = 01:40 + 12 = 13:40 hours

∴ 01:40 PM = 13:40 hours

12

Express 04:15 AM in 24 hours format

04:15 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 04:15 AM = 04:15 hours

∴ 04:15 AM = 04:15 hours

13

Express 11:35 PM in 24 hours format

23:35 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

11:35 PM = 11:35 + 12 = 23:35 hours

∴ 11:35 PM = 23:35 hours

11:35 PM = 11:35 + 12 = 23:35 hours

∴ 11:35 PM = 23:35 hours

14

Express 11:45 AM in 24 hours format

11:45 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 11:45 AM = 11:45 hours

∴ 11:45 AM = 11:45 hours

15

Express 09:05 PM in 24 hours format

21:05 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

09:05 PM = 09:05 + 12 = 21:05 hours

∴ 09:05 PM = 21:05 hours

09:05 PM = 09:05 + 12 = 21:05 hours

∴ 09:05 PM = 21:05 hours

16

Express 07:35 PM in 24 hours format

19:35 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

07:35 PM = 07:35 + 12 = 19:35 hours

∴ 07:35 PM = 19:35 hours

07:35 PM = 07:35 + 12 = 19:35 hours

∴ 07:35 PM = 19:35 hours

17

Express 01:25 AM in 24 hours format

01:25 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 01:25 AM = 01:25 hours

∴ 01:25 AM = 01:25 hours

18

Express 02:10 AM in 24 hours format

02:10 hours

Solution

when the time is before noon the 24 hour time representation is same as in the 12 hour format

∴ 02:10 AM = 02:10 hours

∴ 02:10 AM = 02:10 hours

19

Express 02:00 PM in 24 hours format

14:00 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

02:00 PM = 02:00 + 12 = 14:00 hours

∴ 02:00 PM = 14:00 hours

02:00 PM = 02:00 + 12 = 14:00 hours

∴ 02:00 PM = 14:00 hours

20

Express 03:45 PM in 24 hours format

15:45 hours

Solution

when the time is after noon and above 1 o’clock, 12 hours should be added to the time in 12 hours format to represent in 24 hours time format

03:45 PM = 03:45 + 12 = 15:45 hours

∴ 03:45 PM = 15:45 hours

03:45 PM = 03:45 + 12 = 15:45 hours

∴ 03:45 PM = 15:45 hours

Loading...

Loading...

Loading...

Loading...

kuku

Hey! I'm kuku

I can answer you simple math queries!

Hey! I'm kuku

I can answer you simple math queries!

Question
KuKu's Answer